MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM04015013P
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician used an in.Pact admiral paclitaxel-eluting pta balloon catheter with an.014 gw, 6fr sheath and a non-mdt inflation device for the treatment of a slightly calcified plaque lesion in the proximal sfa.Lesion exhibited 50% stenosis.Embolic protection was not used.Device prepped as per ifu without issue.It was reported that the device would not deflate at the lesion site.This occurred after the balloon was successfully inflated 3 times for 3 minutes at each inflation.Physician successfully partially deflated the balloon and pulled it back through the sheath for removal from the patient.No other intervention was required.It was reported there were no patient complications as a result of this issue.
 
Additional Manufacturer Narrative
Device evaluation summary: the device was returned for evaluation.A visual and tactile inspections were performed on the device and no damage was found along the shaft length and balloon.Evident traces of dry radiopaque liquid were found in the inflation lumen.The balloon was found unfolded.The guide wire lumen was flushed and it was possible to insert the 0,035¿¿ guide wire without any resistance.Once cleaned the dry radiopaque solution, the purging procedure was performed with no issues.In order to verify the correct deflation time the balloon was inflated 3 times at rbp with radiopaque solution( radiopaque contrast/saline was 50/50).The deflation time was taken for 3 times and it was respectively 20 s, 22 s, 23 s.All the measurement taken were compliant with the maximum deflation time (i.E.Deflation time = 60s) reported in product performance specification/report.No abnormalities detected on the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7188557
Report Number9612164-2018-00066
Device Sequence Number10779107
Product Code ONU
UDI-Device Identifier00643169576315
UDI-Public00643169576315
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2018
Device Catalogue NumberADM04015013P
Device Lot Number0008152250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2018
Initial Date Received by Manufacturer 12/14/2017
Supplement Date Received by Manufacturer01/23/2018
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1